Accessibility navigation

The locally twisted cubes

Yang, X. F., Evans, D. J. and Megson, G. (2005) The locally twisted cubes. International Journal of Computer Mathematics, 82 (4). pp. 401-413. ISSN 0020-7160

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/0020716042000301752


This paper introduces a new variant of the popular n-dimensional hypercube network Q(n), known as the n-dimensional locally twisted cube LTQ(n), which has the same number of nodes and the same number of connections per node as Q(n). Furthermore. LTQ(n) is similar to Q(n) in the sense that the nodes can be one-to-one labeled with 0-1 binary sequences of length n. so that the labels of any two adjacent nodes differ in at most two successive bits. One advantage of LTQ(n) is that the diameter is only about half of the diameter of Q(n) We develop a simple routing algorithm for LTQ(n), which creates a shortest path from the source to the destination in O(n) time. We find that LTQ(n) consists of two disjoint copies of Q(n) by adding a matching between their nodes. On this basis. we show that LTQ(n) has a connectivity of n.

Item Type:Article
ID Code:15466
Uncontrolled Keywords:interconnection network, locally twisted cube, routing algorithm, diameter, connectivity

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation